# SDR NACA2023006050004

- Difficulty date: March 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,561 hours, 14,662 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG FIRE LOOP 2. REMOVED AND REPLACED CONNECTOR RECEPTACLE OF ENGINE FIRE DETECTION SYSTEM IAW BOEING SWPM 20-12-21 PAGE 25 REV 82, PERFORMED OPERATIONAL TEST FOUND GOOD AND SERVICEABLE.
